Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Cramping and delay in periods after taking birth control pill - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor :   HI
User :   Hello
User :   I want to ask you a quick question, my girlfriend is on birth control and is experiencing cramps but no bleeding she is about 4 days late for her period. What may be the cause of this?
Doctor :   her age and occupation
User :   17, student
Doctor :   which birth control pill she is using?
User :   Yaz
Doctor :   cramps? can you explain on it
User :   menstrual cramping
Doctor :   when is it more ? and where id she experienencing it?
Doctor :   and what degree of pain in scale of 1 to 10

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor